# SDR V0XD20230502002

- Difficulty date: May 2, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800010
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL APROX. FRM 35-41 SHOWS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED RH FLOOR SILL AT FRM 35 - FRM 41 IAW EMB 145 SRM 51-40-02 SEE AVMAX WO: 81054 WC: 1186
